# SDR JJBA20210730017

- Difficulty date: July 30, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 37,494 hours, 24,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Frm 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER REAR FUSE 1, ON ANTENNA DOUBLER FOR AFT RADIO ALTIMETER #2 BTW FR 68-69. BTW FR 68-69, CORROSION FOUND ON LOWER REAR FUSELAGE 1. SUPPORT ANTENNA AND PLATE ASSEMBLY FOUND OUT OF LIMITS AND NEED TO BE REPLACED. SKIN BLENDED FOUND OUT OF LIMITS, NEED TO BE REPLACED. LAY OUT FOR PATCH REPAIR DONE. CUT OUT AND PATCH FABRICATED. SKIN REPAIR DONE. PLATE ASSEMBLY AND SUPPORT ANTENNA REPLACED AND INSTALLED WITH NEW PART.
